# SDR SWI2024031200231

- Difficulty date: December 2, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP CENTER REPAIRED VANE CAP IS CHAFE (AREA MARKED )   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW LEADING EDGE SKIN CENTER SECTION ON LH INBOARD FLAP VANE PER REF CRJ 200 SRM 51-42-13 AND DWG 601R14302 REV E. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
